Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, folks. The last time when I had a fever, I took an aspirin as usual. However, something unusual happened. After 20 minutes, I began getting a strange rash. I also had some breathing difficulties. Later, I found out I had aspirin allergy. I was shocked. I mean, what am I going to do now? Are there any ideas?

Loading...

Hi, there. Aspirin allergy is not as unusual as some people think. You don’t know whether you are allergic to other non-steroid anti-inflammatory drugs (NSAIDs). Nevertheless, it can happen that you are allergic to them as well. You should be cautious. Be careful when buying over-the-counter medications for fever. Many of them contain aspirin, although it isn’t marked clearly on the package. There is an option of aspirin desensitization. I am not sure how this method is successful. You would have to check this with a doctor. Good luck!
Reply

Loading...